MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC. FREESTYLE LIBRE; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC. FREESTYLE LIBRE; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71702-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The device mfg date is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported that her adc freestyle libre sensor fell off prematurely, after 5 days of wear.On (b)(6) 2018 the customer felt light headed and weak.The customer was seen by her doctor who gave her "some juice" as treatment to raise her blood glucose level.There was no report of death of permanent injury associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product has been returned.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.A dhr (device history review) for the libre sensor kit was reviewed and the dhr showed the libre sensor kit passed all tests prior to release.All review activities conducted above, including but not limited to the final release testing specifically associated with the manufacture of this product, are sufficient information in order to show if the product has met specifications prior to release.If the product is returned, the case will be re-opened and a physical investigation will be performed.

Brand Name
FREESTYLE LIBRE
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC.
1360 south loop road
alameda CA 94502 7001
MDR Report Key8151599
Report Number2954323-2018-09492
Device Sequence Number1770170
Product Code PZE
UDI-Device Identifier00357599000202
UDI-Public00357599000202
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71702-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;